Jump to content
Beautyprovider

Beautyprovider: experiencing some side effects of withdrawal syndrome

Recommended Posts

Beautyprovider
Posted (edited)

Hello guys,

 

I'm Giuseppe from Italy. I've stumbled upon your website when looking for some help with the withdrwal sindrome that I'm experiencing in this period.

I've finished tapering the Citalopram last week and now I feel some side effects (mostly dizziness).

 

Just wonder if somebody is experiencing the same and how he/she is coping with that. 

 

Thanks to anybody who would like to give me some advices.

 

best to all,

Giuseppe

Edited by Shep
added new username to title

Share this post


Link to post
Beautyprovider

Hello,

 

as per your email of warning, please change my screen name to Beautyprovider.

 

thanks!

Share this post


Link to post
Carmie

Hi Giuseppe, 

 

Welcome to SA. I’m sorry you’re getting withdrawal symptoms. All of us on here are struggling with them, or have struggled with them. One of these days they’ll be a thing of the past.

 

 Could you please put the actual mgs that you were on and the dates in your signature. Thank you. 

 

How many mgs were you on in January? How many mgs did you go down every ten days?

 

How many mgs did you go back up to in March?

 

What date this month did you stop you’re meds?

 

Please keep us updated as to how you’re doing, sending hugs.🤗

Share this post


Link to post
Beautyprovider
Posted (edited)
6 hours ago, Carmie said:

Hello Carmie, please seeb below:

Citalopram for early 2000s

10 drops a day

late 2018

started thinking about tapering

January 2019

started tapering Citaloram ... 1 drop each 10 days 

March 2019

experienced some side effects ... went back to previous tolerable amount of drops

April 2019

finished tapering Citalopram ... now experiencing some effects of withdrwal sindrome

They say 10 drops is 20msg .... I'm now assuming magnesium and omega 3 to countreact with the side effects.

Thaks & best regards

 

 

 

Edited by Carmie
Removed duplicate quote

Share this post


Link to post
Carmie
Posted (edited)

Hi Beautyprovider, 

 

Is dizziness your main symptom? Are the other symptoms pretty mild?

 

How many drops were you on when you stopped the medication?

 

I’m glad to hear you’re taking magnesium and fish oil. A lot of people benefit from these supplements 

 

Please let us continue to know how you’re doing. 💚

 

 

Edited by Carmie
Typo

Share this post


Link to post
Beautyprovider

Hi Carmie,

 

yes, dizziness is the main symptom but luckily is not so heavy. Sometime I feel very excited & irritated but I'm trying to calm down with autogenic training.

I was on 1 drop of Citalopram/day when my doctor told me to stop since the effect is not significant.

Now I'm on 0 drops since 10days and frankly, I feel fine.

I've also stopped drinking coffee, teas.... just decaffeinated or other non stimulating drinks (barley coffee).

 

Hope magnesium and omega 3 (also from flax seeds) will help. I'll keep you posted.

 

Thanks!

Share this post


Link to post
Carmie

Hi again BeautyProvider, 

 

I’m so happy you’re doing fine. That’s great you stopped drinking caffeine. Yes, please keep us posted as to how you’re doing.

 

Sending hugs🤗

Share this post


Link to post
Beautyprovider

Thanks ChassieCat!

 

Greetings from Italy....

Share this post


Link to post
Beautyprovider
Posted (edited)

Dear all,

 

Thanks a lot, really

 

I just wanna thank all the members of this forum for their precious advices and feedback.

 

That's my long story short: I'm off Citalopram since 6 weeks now and despite the initial effects of withdrawl syndrome, I now feel fine.

I take fish oil and B vitamins on daily basis and this seems enough to help my nervous system stay in balance.

I used to take magnesium as well but this caused  diarrhea even with the lowest dose so I've dropped it.

 

So again, thanks a lot to all of you. Your stories & feedback helped me in this recovering journey.

 

 

God bless you.

Edited by ChessieCat
added topic title

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...